OAW

Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Boistard, Hélène, Chauvet, Guillaume and Haziza, David (2016) Doubly Robust Inference for the Distribution Function in the Presence of Missing Survey Data. Scandinavian Journal of Statistics, 43 (3). pp. 683-699.

Daouia, Abdelaati and Park, Byeong U. (2013) On Projection-Type Estimators of Multivariate Isotonic Functions. Scandinavian Journal of Statistics, 40 (2). pp. 363-386.

Mammen, Enno and Thomas-Agnan, Christine (1999) Smoothing splines and shape restrictions. Scandinavian Journal of Statistics, vol.26 (n°2). pp. 239-252.

This list was generated on Sat Dec 7 22:27:13 2019 CET.